MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT LINVATEC 10K ARTHROSCOPY INFLOW/OUTFLOW TUBE SET; ARTHROSCOPY TUBING

CONSOLIDATED MEDICAL EQUIPMENT LINVATEC 10K ARTHROSCOPY INFLOW/OUTFLOW TUBE SET; ARTHROSCOPY TUBING
Model Number 10K150
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The report device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
The customer reported that the 10k150 arthroscopy tubing set was used on (b)(6) 2020 during a laparoscopy procedure.During flushing the abdomen the doctor saw there were plastic parts into the tube and they went into the abdomen.The parts were removed under a big effort.Packaging was ok prior to procedure.Patient is o.K.This report is being raised based on device malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Examination performed.Product samples from previously confirmed complaints, containing the particulate were sent to an outside lab for analysis.Elemental composition of the white particulate found during analysis of the particulate is most likely particles that abraded during insertion of the spikes into the leak tester.Chemical elements found are consistent with the composition of the product components, adhesives and equipment used for manufacture of the product.Additionally, the peaks of sodium, chlorine, iron, potassium and magnesium might possibly be due to remnant iv solutions utilized during use of the tubing sets.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution were found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been 61 complaints regarding 192 devices for this device family and failure mode.During the same time frame (b)(4) devices have been manufactured and shipped worldwide.(b)(4).Per the instructions for use, the user is advised the following; tubing sets should only be used if the original packaging and labeling are intact.Conmed encourages the inspection and/or test of all medical equipment prior to use.This issue will continue to be monitored through the complaint system to assure patient safety.

Brand Name
LINVATEC 10K ARTHROSCOPY INFLOW/OUTFLOW TUBE SET
Common Device Name
ARTHROSCOPY TUBING
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT
alejandro dumas ave, 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
MDR Report Key9750362
Report Number3007305485-2020-00054
Device Sequence Number3069141
Product Code HRX
UDI-Device Identifier10845854041215
UDI-Public(01)10845854041215(17)240909(30)1(10)201909115
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K033573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2024
Device Model Number10K150
Device Catalogue Number10K150
Device Lot Number201909115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2020
Initial Date Received by Manufacturer 01/31/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date02/25/2020
Supplement Report FDA Received Date03/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1